Hi all. I have been given a new rx to help with all of my muscle twitches ect. And it is generic for klonopin.
Lately I have been more tored than ever. And I have had CFIDS for 2 yrs! I am so tired I can taste it!!!!!!! Even my finally understanding husband seems to be getting irritated with my new found tiredness. I do all that is expected of a mom with two boys. Everything. But come 2 or 3 I am so wiped out.
I have found the klonopin to make it worse and so take it before bed.
I just had a full blood work up yesterday. Any feed back???
Deena, did you happen to read the paper that came along with your RX? There are alot of side effects. Colazepam (ms-spell) is a downer. It is very addictive to the body and the withdrawls are horrid. This could be adding to your fatigue. I was on it for years for sleep. Coming off of it was NOT fun.
I have take the Klonopin since 1993. It helps me with the vertigo/dizzy swaying motion. It was the only thing that worked. I had to have it increased throughout the years as I would have breakthrough spells. My body as adjusted to taking it. But the fatigue is the same (sometimes worse) for the past 15 years. I rather take the Klonopin than being so dizzy I can't even read. However, everyone body is different on how it reacts to medication.
Thanks for your input. I chose to trust my specialist and kept taking it. I just take it at bedtime with my Lunesta. Also coincidentally have not been as tired as I was a week ago. But I am glad to hear the dizzinewss could be managed somewhat with Klonopin! Dizziness is one of my worst symptoms. You can drive and function if you just are in pain but throw in the dizziness and it literally takes your quality of life away.
Hope you all survivied hte holidays! Keeping up with a chrnoic illness is sometimes sooooooo hard! Guess what? Thursday basketball starts two practices a week and Sat early morning games!!! I love and hate it! But I just do it!!!!